MathSciNet Relay Station
MathSciNet bibliographic data
MR285509 (44 #2727) 10.65
Uchida, Kôji Class numbers of imaginary abelian number fields. I. Tôhoku Math. J. (2) 23 1971 97–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement